MathSciNet Relay Station
MathSciNet bibliographic data
MR1990158 (2004c:11214) 11R58
Bae, Sunghan; Gekeler, Ernst-Ulrich; Kang, Pyung-Lyun; Yin, Linsheng Anderson's double complex and gamma monomials for rational function fields. Trans. Amer. Math. Soc. 355 (2003), no. 9, 3463–3474 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement